Simon Kristensen

On shrinking targets for Zm actions on tori

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

On shrinking targets for Zm actions on tori. / Bugeaud, Yann; Harrap, Stephen; Kristensen, Simon; Velani, Sanju.

In: Mathematika, Vol. 56, No. 2, 2010, p. 193-202.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

Bugeaud, Y, Harrap, S, Kristensen, S & Velani, S 2010, 'On shrinking targets for Zm actions on tori' Mathematika, vol 56, no. 2, pp. 193-202. DOI: 10.1112/S0025579310001130

APA

Bugeaud, Y., Harrap, S., Kristensen, S., & Velani, S. (2010). On shrinking targets for Zm actions on tori. Mathematika, 56(2), 193-202. DOI: 10.1112/S0025579310001130

CBE

Bugeaud Y, Harrap S, Kristensen S, Velani S. 2010. On shrinking targets for Zm actions on tori. Mathematika. 56(2):193-202. Available from: 10.1112/S0025579310001130

MLA

Bugeaud, Yann et al."On shrinking targets for Zm actions on tori". Mathematika. 2010, 56(2). 193-202. Available: 10.1112/S0025579310001130

Vancouver

Bugeaud Y, Harrap S, Kristensen S, Velani S. On shrinking targets for Zm actions on tori. Mathematika. 2010;56(2):193-202. Available from, DOI: 10.1112/S0025579310001130

Author

Bugeaud, Yann ; Harrap, Stephen ; Kristensen, Simon ; Velani, Sanju. / On shrinking targets for Zm actions on tori. In: Mathematika. 2010 ; Vol. 56, No. 2. pp. 193-202

Bibtex

@article{2a5cb80599f944c9896bd02eeec23cc9,
title = "On shrinking targets for Zm actions on tori",
author = "Yann Bugeaud and Stephen Harrap and Simon Kristensen and Sanju Velani",
year = "2010",
doi = "10.1112/S0025579310001130",
language = "English",
volume = "56",
pages = "193--202",
journal = "Mathematika",
issn = "0025-5793",
publisher = "London Mathematical Society",
number = "2",

}

RIS

TY - JOUR

T1 - On shrinking targets for Zm actions on tori

AU - Bugeaud,Yann

AU - Harrap,Stephen

AU - Kristensen,Simon

AU - Velani,Sanju

PY - 2010

Y1 - 2010

U2 - 10.1112/S0025579310001130

DO - 10.1112/S0025579310001130

M3 - Journal article

VL - 56

SP - 193

EP - 202

JO - Mathematika

T2 - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -